# SDR C77A20130505018

- Difficulty date: May 5, 2013
- Submitted: May 5, 2013
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 15,753 hours, 8,964 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Part time: 15,753 hours, 8,964 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF DRILL MARKS AND DAMAGED RIVET VERIFIED ON LT AFT SIDE OF REAR PRESSURE BULKHEAD ON BULKHEAD ATTACH RING BETWEEN STRINGERS 12L AND 13L.  R & R RIVET AND BLENDED OUT DRILL MARK IAW SRM PART II 51-40-01 AND 51-10-03.
